MathSciNet Relay Station
MathSciNet bibliographic data
MR2515782 35L60 (35B25 35L45 35Q55 35Q60 65M15)
Colin, Mathieu; Lannes, David Short pulses approximations in dispersive media. SIAM J. Math. Anal. 41 (2009), no. 2, 708–732.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement